# SDR SIMA20190928005

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 36,601 hours, 32,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP LAST IN AISLE IS  INOP-C/A-REPAIRED THE WIRING TO THE FLOOR PROXIMITY LIGHT STRIP LAST IN AISLE IAW EMB SWPM 20-20-00 OPS CHECK GOOD
